# SDR SWIA201332594

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 25,734 hours, 21,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO MAIN CABIN DOOR EMERGENCY LIGHT BULBS ARE BURNED OUT.  (FLT 5519)  RELAMPED EMERGENCY LIGHT.
